MathSciNet Relay Station
MathSciNet bibliographic data
MR827366 (87f:11038) 11G05 (14G25)
Kamienny, S. On the torsion subgroups of elliptic curves over totally real fields. Invent. Math. 83 (1986), no. 3, 545–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement